Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 23, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 24, 2013, 3:47 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 3:47 PM CDT (20:47 UTC)
- Expired
- Jun 24, 2013, 4:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 32 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:39 PM CDT | TSTM WND DMG | East Moline, IL | MAJOR TREE DAMAGE WITH MANY TREES DOWN. FROM E-SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281
WFUS53 KDVN 242047
TORDVN
ILC073-161-195-242130-
/O.NEW.KDVN.TO.W.0023.130624T2047Z-130624T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
EAST CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
SOUTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 430 PM CDT
* AT 342 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR EAST MOLINE...AND MOVING NORTHEAST AT 60
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MORRISON...RAPIDS CITY...OSBORN...ERIE...PROPHETSTOWN...LYNDON...
JOSLIN...SHADY BEACH...HILLSDALE...SPRING HILL...NEWTON CORNERS...
PORTLAND CORNERS...FENTON...DENROCK...HAMILTON CORNERS AND
UNIONVILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 6.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 29.
OTHER LOCATIONS AFFECTED INCLUDE BIG BEND STATE FISH AND WILDLIFE
AREA...PROPHETSTOWN STATE RECREATION AREA...ROCK ISLAND COUNTY
FAIRGROUNDS AND WHITESIDE COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4164 8982 4144 9045 4150 9049 4158 9036
4158 9035 4160 9034 4182 8998
TIME...MOT...LOC 2047Z 237DEG 52KT 4152 9035
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DLF2 follow-up statements
027
WWUS53 KDVN 242100
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT MON JUN 24 2013
ILC073-161-195-242130-
/O.CON.KDVN.TO.W.0023.000000T0000Z-130624T2130Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
400 PM CDT MON JUN 24 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WHITESIDE...
NORTHEASTERN ROCK ISLAND AND NORTH CENTRAL HENRY COUNTIES UNTIL 430
PM CDT...
AT 355 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING TORNADOES
THAT MAY NOT BE VISIBLE DUE TO HEAVY RAIN WAS LOCATED 6 MILES
NORTHEAST OF OSBORN...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
ERIE...PROPHETSTOWN...LYNDON...SPRING HILL...NEWTON CORNERS...
PORTLAND CORNERS...FENTON...DENROCK...HAMILTON CORNERS AND
UNIONVILLE.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 28.
OTHER LOCATIONS AFFECTED INCLUDE BIG BEND STATE FISH AND WILDLIFE
AREA...PROPHETSTOWN STATE RECREATION AREA AND WHITESIDE COUNTY
FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4149 9030 4159 9035 4160 9034 4182 8998
4164 8982
TIME...MOT...LOC 2059Z 237DEG 52KT 4162 9014
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
DLF198
WWUS53 KDVN 242122
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 PM CDT MON JUN 24 2013
ILC073-161-195-242132-
/O.EXP.KDVN.TO.W.0023.000000T0000Z-130624T2130Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
422 PM CDT MON JUN 24 2013
...THE TORNADO WARNING FOR SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK
ISLAND AND NORTH CENTRAL HENRY COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4149 9030 4159 9035 4160 9034 4182 8998
4164 8982
TIME...MOT...LOC 2122Z 237DEG 52KT 4180 8976
$$
DLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 24, 3:23 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 24, 3:23 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS. ..12..
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.
TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.
WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.
HAASE
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013
UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL. ..12..
&&
.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013
LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12Hazardous weather outlook, Jun 24, 7:12 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 712 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3 INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS. SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH OR MORE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE STORMS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING FLOODING CONCERNS OR MAY CREATE NEW ONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON. REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES WOULD BE APPRECIATED. 14
In the hours before
Local storm report, Jun 24, 3:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO N MUSCATINE 41.42N 91.07W
06/24/2013 MUSCATINE IA LAW ENFORCEMENT
TORNADO ON THE GROUND WITH SEMI TRUCK OVERTURNED ON
HIGHWAY 61 AND INDEPENDENCE ST NEAR BLAINS FARM AND
FLEET.
&&
GROSSLocal storm report, Jun 24, 3:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST MUSCATINE MUNICIPAL AIR 41.37N 91.15W
06/24/2013 M51 MPH MUSCATINE IA AWOS
&&
GROSSLocal storm report, Jun 24, 3:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 3 N STANWOOD 41.94N 91.15W
06/24/2013 CEDAR IA LAW ENFORCEMENT
&&
GROSSLocal storm report, Jun 24, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO N MUSCATINE 41.42N 91.07W
06/24/2013 MUSCATINE IA TRAINED SPOTTER
SEMI TRUCKS FLIPPED OVER ON RT 61 NEAR THE MENARDS AND
BLAINS FARM AND FLEET.
&&
GROSSLocal storm report, Jun 24, 3:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST 3 N STANWOOD 41.94N 91.15W
06/24/2013 E60 MPH CEDAR IA LAW ENFORCEMENT
&&
GROSSLocal storm report, Jun 24, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST DAVENPORT 41.56N 90.60W
06/24/2013 M66 MPH SCOTT IA ASOS
NATIONAL WEATHER SERVICE AT THE DAVENPORT AIRPORT. TREE
DOWN.
&&
HAASEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Mercer | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 18 days |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 41 min |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 6 hr |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Henry, Mercer, Rock Island | 6 hr |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Stephenson | 10 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 15 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 12 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Carroll, Whiteside | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Mercer, Rock Island | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Rock Island | 57 min |
| Jun 24, 2:51 PM CDT | River Flood Warning | DVN | Henry | 3 days |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 38 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren, Whiteside | 40 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 28 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 40 min |
| Jun 24, 4:09 PM CDT | Tornado Warning | DVN | Bureau, Henry | 36 min |
| Jun 24, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 46 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 45 min |
| Jun 24, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 24 min |
Nearby
Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.